MAUDE Adverse Event Report: GRACE MEDICAL, INC. FLUOROPLASTIC PISTON; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT

GRACE MEDICAL, INC. FLUOROPLASTIC PISTON; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Model Number 402-450
Health Effect - Clinical Codes Hearing Impairment (1881); Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.The review of the device history records associated with the device did not find any nonconformances.There were no products in finished goods inventory with this part number and lot number combination to check.Additionally, there have been no other reported complaints for this part number and lot number.Limited information has been provided at this time.If additional information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was initially reported that "there is patient loss hearing after operation of fluoroplastic piston.The patient hear for the first 3 days after operation then loss hearing." it was later reported "after the operation, the patient loss hearing for 3 days then returned hear that is because of the patient was suffering from inflammation then he treated from this inflammation.".

Brand Name
FLUOROPLASTIC PISTON
Common Device Name
PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Manufacturer (Section D)
GRACE MEDICAL, INC.
8500 wolf lake drive
suite 110
memphis TN 38133 4104
MDR Report Key12374241
Report Number1000022662-2021-00001
Device Sequence Number14586511
Product Code ETB
UDI-Device Identifier00844505000567
UDI-Public00844505000567
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K060518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model Number402-450
Device Catalogue Number402-450
Device Lot Number72151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;